U.S. doctors online nowAsk doctors free
ZA
A 24-year-old female asked:

can one take contraception pills while taking primolut n ( to treat excessive bleeding)?

1 doctor answer1 doctor weighed in
Dr. Kevin thomas Abraham
A Verified Doctoranswered
A US doctor answeredLearn more
Cause for bleeding: Workup and diagnostic investigations on cause for the excessive bleeding is of utmost importance. Treating with medication could cover an underlying serious problem. Thus, it is important to ascertain the cause for the bleeding before starting treatment. Primolut N contains Oestradiol valerate and Norethisterone. The combination with another contraceptive can worsen irregular bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

Is it safe to take birth control while taking antibiotics?

1 doctor answer3 doctors weighed in
Dr. Lonna Larsh
Family Medicine 30 years experience
Yes, but: Most antibiotics and many other medications lower the effectiveness of birth control pills, so it is safest to also use condoms as well.
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.
Candler, NC
A 29-year-old female asked:

What would cause my son's ear to bleed slightly after having swimmers ear?

1 doctor answer1 doctor weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
Inflammation: Is the cause of swimmers ear. The skin gets wet and boggy and inflamed and it could bleed from that or if he picks it at all it could bleed. If he had a middle ear infection as well and the eardrum perforated it could bleed. None of these are terrible problems. If you are concerned it is always a good idea to have it checked out.
A 22-year-old female asked:

My daughter hit her nose on our glass table would she have a broken nose and it was bleeding and looks a little puffy?

4 doctor answers8 doctors weighed in
Dr. Alissa Zenack
Pediatrics 22 years experience
Looks worse : Initially, injuries to the nose may swell and bruise. Most physicians recommend waiting approx 7 days and reevaluating. If the nose still looks swollen or crooked then you should see an ent. If it looks much better then you are safe to observe.
A 34-year-old member asked:

Can birth control pills cause or help heart problems?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
BCPILLS: Can cause rarely ht attack , blood clots, strokes, if you have ht problems you would need to check with both your cardiologist and gyn before using any type of birth control pill , depending on your problem and situation, some people can and some people cannot.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 23, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.